• Welcome! It’s great to see you.

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Cariprazine, anyone tried it?

N

Notalwaysever

Well-known member
Joined
Oct 12, 2010
Messages
184
Location
Florida, USA
So I was having a lot of side effects from Seroquel and I have been on pretty much everything else so the doctor switched me to Vraylar (capriprazine). It is a pretty new medication, I have seen the commercials about it but that is about it. I read the stuff she gave me about it, sounds like every other atypical antipsychotic I have been on. Tonight I am starting it, stopping the Seroquel immediately. Anyone have first hand experience with it?
 
N

Notalwaysever

Well-known member
Joined
Oct 12, 2010
Messages
184
Location
Florida, USA
There isn’t a lot of info so I will give a update after one night. No matter how cold I make it I am sweating non stop and I am even more nauseous than on the Seroquel. I thought it was a typo when I read side effects will kick in within 1 hour of starting, apparently not.
 
N

Notalwaysever

Well-known member
Joined
Oct 12, 2010
Messages
184
Location
Florida, USA
Cannot even keep down clear liquids. It is time to take the pill again, if it wasn’t for the fact it is the only thing I am taking I wouldn’t dream of taking it again. This is the only thing I am taking though so here we go again.
 
N

Notalwaysever

Well-known member
Joined
Oct 12, 2010
Messages
184
Location
Florida, USA
I started Zofran yesterday to help with the nausea and vomiting, for the first time I was able to eat some real food. My sleep is messed up because I was sick in bed almost all day. Still sweating non stop but other than that I seem to be improving. My doctor didn’t call me back about asking if I should continue so tomorrow I go from 1.5mg to 3mg, hopefully this does not take me back to square one.
 
Top